# SDR FDEA201003250996

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 780-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 780-870, RBL 45, IS GOUGED AND WORN.  R & R SEAT TRACK, PN BAC 1520-792, 7178-T6, FROM BS 780-879, RBL 45.50, PER SRM 53-00-52 AND 51-40-02. GOUGE/ WEAR FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL 1. MAJOR REPAIR.
